# SDR ASOA201102304

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED. REMOVED RT SIDE, SIDE SEAT TRACK FROM FS785 TO FS863 IAW AMM 53-00-49-000-801-A03.  BLENDED RT SIDE SEAT TAIL DAMAGE FOUND TO BE OUT OF LIMITS REF SRM 53-51-49-101-001.   INSTALLED NEW RT SIDE SEAT TRACK IAW SRM 53-00-49-400-801.
